American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\-03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 3594 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Claire Renard. Detecting surface bundles in finite covers of hyperbolic closed 3-manifolds. Trans. Amer. Math. Soc. 366 (2014) 979-1027.
Abstract, references, and article information   
View Article: PDF

[92] David Hume and Alessandro Sisto. Embedding universal covers of graph manifolds in products of trees. Proc. Amer. Math. Soc. 141 (2013) 3337-3340.
Abstract, references, and article information   
View Article: PDF

[93] Steven Boyer, Cameron McA. Gordon and Xingru Zhang. Dehn fillings of knot manifolds containing essential once-punctured tori. Trans. Amer. Math. Soc. 366 (2014) 341-393.
Abstract, references, and article information   
View Article: PDF

[94] Jianxun Hu and Bai-Ling Wang. Delocalized Chern character for stringy orbifold K-theory. Trans. Amer. Math. Soc. 365 (2013) 6309-6341.
Abstract, references, and article information   
View Article: PDF

[95] Alexander Lytchak. On contractible orbifolds. Proc. Amer. Math. Soc. 141 (2013) 3303-3304.
Abstract, references, and article information   
View Article: PDF

[96] Scott O. Wilson. Addendum to ``Conformal cochains''. Trans. Amer. Math. Soc. 365 (2013) 5033-5033.
Abstract, references, and article information   
View Article: PDF

[97] Nathan Geer, Jonathan Kujawa and Bertrand Patureau-Mirand. Ambidextrous objects and trace functions for nonsemisimple categories. Proc. Amer. Math. Soc. 141 (2013) 2963-2978.
Abstract, references, and article information   
View Article: PDF

[98] Július Korbaš. On parallelizability and span of the Dold manifolds. Proc. Amer. Math. Soc. 141 (2013) 2933-2939.
Abstract, references, and article information   
View Article: PDF

[99] Juan Souto and Matthew Stover. A Cantor set with hyperbolic complement. Conform. Geom. Dyn. 17 (2013) 58-67.
Abstract, references, and article information   
View Article: PDF

[100] Dennis J. Garity and Dušan Repovš. Inequivalent Cantor sets in $R^{3}$ whose complements have the same fundamental group. Proc. Amer. Math. Soc. 141 (2013) 2901-2911.
Abstract, references, and article information   
View Article: PDF

[101] Zheng Huang and Biao Wang. On almost-Fuchsian manifolds. Trans. Amer. Math. Soc. 365 (2013) 4679-4698.
Abstract, references, and article information   
View Article: PDF

[102] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[103] Abhijit Champanerkar and Ilya Kofman. On the tail of Jones polynomials of closed braids with a full twist. Proc. Amer. Math. Soc. 141 (2013) 2557-2567.
Abstract, references, and article information   
View Article: PDF

[104] Jessica E. Banks. The Kakimizu complex of a connected sum of links. Trans. Amer. Math. Soc. 365 (2013) 6017-6036.
Abstract, references, and article information   
View Article: PDF

[105] Konrad Waldorf. String connections and Chern-Simons theory. Trans. Amer. Math. Soc. 365 (2013) 4393-4432.
Abstract, references, and article information
View Article: PDF

[106] J. Krasinkiewicz and S. Spież. Embedding of the dunce hat. Proc. Amer. Math. Soc. 141 (2013) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[107] Tao Li. Rank and genus of 3-manifolds. J. Amer. Math. Soc. 26 (2013) 777-829.
Abstract, references, and article information   
View Article: PDF

[108] Danny Calegari and Alden Walker. Integer hulls of linear polyhedra and scl in families. Trans. Amer. Math. Soc. 365 (2013) 5085-5102.
Abstract, references, and article information   
View Article: PDF

[109] Gwénaël Massuyeau and Jean–Baptiste Meilhan. Equivalence relations for homology cylinders and the core of the Casson invariant. Trans. Amer. Math. Soc. 365 (2013) 5431-5502.
Abstract, references, and article information   
View Article: PDF

[110] Sergey A. Melikhov and Justyna Zajac. Contractible polyhedra in products of trees and absolute retracts in products of dendrites. Proc. Amer. Math. Soc. 141 (2013) 2519-2535.
Abstract, references, and article information   
View Article: PDF

[111] E. Bujalance, F.J. Cirre and M.D.E. Conder. Extensions of finite cyclic group actions on non-orientable surfaces. Trans. Amer. Math. Soc. 365 (2013) 4209-4227.
Abstract, references, and article information   
View Article: PDF

[112] Daniel S. Freed, Michael J. Hopkins and Constantin Teleman. Loop groups and twisted $K$-theory II. J. Amer. Math. Soc. 26 (2013) 595-644.
Abstract, references, and article information   
View Article: PDF

[113] Stavros Garoufalidis, Hugh Morton and Thao Vuong. The $\mathrm{SL}_3$ colored Jones polynomial of the trefoil. Proc. Amer. Math. Soc. 141 (2013) 2209-2220.
Abstract, references, and article information   
View Article: PDF

[114] Takefumi Nosaka. On quandle homology groups of Alexander quandles of prime order. Trans. Amer. Math. Soc. 365 (2013) 3413-3436.
Abstract, references, and article information   
View Article: PDF

[115] D. V. Gugnin. Topological applications of graded Frobenius $n$-homomorphisms, II. Trans. Moscow Math. Soc. 73 (2012) 167-182.
Abstract, references, and article information   
View Article: PDF

[116] Tim D. Cochran, Bridget D. Franklin, Matthew Hedden and Peter D. Horn. Knot concordance and homology cobordism. Proc. Amer. Math. Soc. 141 (2013) 2193-2208.
Abstract, references, and article information   
View Article: PDF

[117] Saurabh Trivedi. Transversality theorems for the weak topology. Proc. Amer. Math. Soc. 141 (2013) 2181-2192.
Abstract, references, and article information   
View Article: PDF

[118] Didier Arnal, Béchir Dali, Bradley Currey and Vignon Oussa. Regularity of abelian linear actions. Contemporary Mathematics 603 (2013) 89-109.
Book volume table of contents   
View Article: PDF

[119] Stefan Friedl. Commensurability of Knots and $L^2$--Invariants. Contemporary Mathematics 597 (2013) 263-279.
Book volume table of contents   
View Article: PDF

[120] Benjamin A. Burton. Computational Topology with Regina: Algorithms, Heuristics and Implementations. Contemporary Mathematics 597 (2013) 195-224.
Book volume table of contents   
View Article: PDF


Results: 91 to 120 of 3594 found      Go to page: 1 2 3 4 5 6 7 > >>